# SDR CA120710003

- Difficulty date: July 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 35677496001
- Condition: Malfunctioned
- Location: Engine Torque
- Part time: 4,019 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW NOTICED THE RT TORQUE GAUGE WAS STICKING AT 700 LBS AT TAKEOFF.  LOW SPEED TAKEOFF WAS ABORTED.   RT TORQUE TRANSMITTER WAS REPLACED WITH AN O/H UNIT AND CALIBRATED.  SYSTEM WAS TESTED WITH NO FAULTS.
